MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 110/6 HCAP 1-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 110/6 HCAP 1-PK INT
Model Number MMT-433AJ
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula event on (b)(6) 2026.The infusion set was in use for one hour.The patient also experienced bleeding at infusion insertion site.The insertion site was abdomen.The patient replaced the infusion set and resumed insulin delivery successfully.No further information available.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 110/6 HCAP 1-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24614664
Report Number8021545-2026-01482
Device Sequence Number9575743
Product Code FPA
UDI-Device Identifier05705244022980
UDI-Public05705244022980
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-433AJ
Device Lot Number6014980
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown